# SDR HYIA991AANOSE

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 27,369 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED DURING CRUISE FLIGHT, GEAR UNLOCK LIGHT ILLUMINATED.  GEAR WAS CYCLED ONCE WITH SAME INDICATION.  GEAR WAS SELCTED DOWN, THREE GREEN DOWN AND LOCK LIGHTS ILLUMINATED BUT GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  AIRCRFT RETURNED TO KBOS WHERE MAINTENANCE INSPECTED AIRCRAFT AND RELEASED AIRCRAFT FOR SPECIAL FERRY FLIGHT SO THAT RETRACTION AND EXTENSION CHECKS COULD BE PERFORMED.  MAINTENANCE FOUND NOES GEAR UPLOCK SWITCH HAD FAILED.  SWITCH TO BE REPLACED AFTER OTHER MAINTENANCE IS PERFORMED.
